MathSciNet Relay Station
MathSciNet bibliographic data
MR1828249 11J06
Perrine, Serge Un arbre de constantes d'approximation analogue à celui de l'équation diophantienne de Markoff. (French) [A tree of constants of approximation analogous to that of the Markov Diophantine equation] J. Théor. Nombres Bordeaux 10 (1998), no. 2, 321–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement